# SDR ABXA040341

- Difficulty date: September 22, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- Aircraft time: 62,132 hours, 58,731 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Crank Assy
- Part number: 5912801501
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CRANK ASSEMBLY IN AFT ACCESSORY / TAIL WAS BLEEDING RUST.  REPLACED RUDDER CRANK ASSEMBLY IAW DC-9 MM.
